zbMATH — the first resource for mathematics

The structure of complete manifolds of nonnegative curvature. (English) Zbl 0169.24101

Full Text: DOI
[1] J. Eells and S. Kobayashi, Problems in differential geometry, Proceedings U. S.-Japan Seminar on Differential Geometry, Kyoto (1965), pp. 167-177.
[2] Detlef Gromoll and Wolfgang Meyer, On complete open manifolds of positive curvature, Ann. of Math. (2) 90 (1969), 75 – 90. · Zbl 0191.19904
[3] J. Milnor, A note on curvature and fundamental group, J. Differential Geometry 2 (1968), 1 – 7. · Zbl 0162.25401
[4] V. Toponogov, Spaces with straight lines, Amer. Math. Soc. Transis 37 (1964), 287-290. · Zbl 0138.42902
[5] J. Wolf, The rate of growth of discrete solvable groups and its influence on the curvature of riemannian manifolds with solvable fundamental group, University of California, Berkeley; J. Differential Geometry (to appear).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.